MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG KOPFPLATTE DOPPELGELENK H V; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG KOPFPLATTE DOPPELGELENK H V; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1850955
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
The customer reported that the articulated head section of the operating table broke, causing the patient to fall during a procedure.No injury was reported in relation to this event.This report was filed in our complaint handling system as complaint (b)(4).
 
Event or Problem Description
The customer reported that the articulated head section of the operating table broke, causing the patient to fall during a procedure.No injury was reported in relation to this event.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure " headboard of the pst 300 surgical table broke " could be confirmed.The patient was positioned with the table inverted, without the appropriate replacement of the components, with the hip positioned on top of the headboard.The hip of a heavy patient was positioned on the head section.The head section was used incorrectly and subjected to a heavy load.The head section is designed to support and position the patient¿s head.Based on a massive overload of the head section and the use contrary to the instructions for use, the root cause of the event was traced to a use error.Based on this, no further actions are necessary.

Brand Name
KOPFPLATTE DOPPELGELENK H V
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21091075
Report Number3007143268-2025-00002
Device Sequence Number21108570
Product Code GDC
UDI-Device Identifier00887761970380
UDI-Public00887761970380
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1850955
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown